Publicacions Matemàtiques

Top downloads over the last seven days

Euler and Navier-Stokes EquationsPeter ConstantinVolume 52, Number 2 (2008)
Beltrami equations with coefficient in the Sobolev space $W^{1,p}$A. Clop, D. Faraco, J. Mateu, J. Orobitg, and X. ZhongVolume 53, Number 1 (2009)
Locally nilpotent linear groups with the weak chain conditions on subgroups of infinite central dimensionLeonid A. Kurdachenko, José M. Muñoz-Escolano, and Javier OtalVolume 52, Number 1 (2008)
Convergence of an Entropic Semi-discretization for Nonlinear Fokker-Planck Equations in ${\mathbb R}^d$J. A. Carrillo, M. P. Gualdani, and A. JüngelVolume 52, Number 2 (2008)
Outer billiard around a curvilinear triangle with a fixed diameterNeil Dobbs, Tomasz Nowicki, and Grzegorz Świrszcz Volume EXTRA (2014)
  • ISSN: 0214-1493 (print)
  • Publisher: Universitat Autònoma de Barcelona, Departament de Matemàtiques
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2007--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/pm